# SDR DALA2023011800381

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 29,042 hours, 11,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN PROXIMITY LIGHT RED AND WHITE AT AFT LAV E AFT LAV G.  PROXIMITY LIGHT RED AT AFT LAV E WAS REPLACED AND TEST OF PROXIMITY LIGHT RED AND WHITE AT AFT LAV E AFT LAV G WAS PERFORMED PER AMM 33-51-14.
